# SDR R61A2019121831397

- Difficulty date: November 30, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066664001
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION ON SHEAR CLIP AT FR 76 BTW STR 28-29R. REPLACED SHEAR CLIP IAW SRM 51-41-01 AND 51-43-03. ***AIRCRAFT REMAINS IN HEAVY CHECK***
